×

zbMATH — the first resource for mathematics

About the Gauss-Manin local system associated to a polynomial of two variables. (Sur le système local de Gauss-Manin d’un polynôme de deux variables.) (French) Zbl 0952.14009
The local system associated to the cohomology of the fibers of a complex polynomial in two variables is carefully studied. In particular, it is shown that this local system is not semi-simple in general.
Reviewer: A.Dimca (Bordeaux)

MSC:
14D07 Variation of Hodge structures (algebro-geometric aspects)
14F45 Topological properties in algebraic geometry
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI Link Numdam EuDML
References:
[1] A’CAMPO (N.) . - La fonction zeta d’une monodromie , Comment. Math. Helvet., t. 50, 1976 , p. 233-248. MR 51 #8106 | Zbl 0333.14008 · Zbl 0333.14008 · doi:10.1007/BF02565748 · eudml:139622
[2] ARNOLD (V.I.) , GUSEIN-ZADE (S.M.) , VARCHENKO (A.N.) . - Singularities of differentiable maps , vol. II, Monographs in Math., t. 83, Birkhäuser, 1988 . MR 89g:58024 | Zbl 0659.58002 · Zbl 0659.58002
[3] BEAUVILLE (A.) . - Monodromie des systèmes différentiels linéaires à pôles simples sur la sphère de Riemann , Séminaire Bourbaki, exposé n^\circ 765, 1992 - 1993 . Numdam | Zbl 0796.34007 · Zbl 0796.34007 · smf.emath.fr · numdam:SB_1992-1993__35__103_0 · eudml:110166
[4] ARTAL-BARTOLO (E.) , CASSOU-NOGUES (Pi.) , DIMCA (A.) . - Sur la topologie des polynômes complexes , Progress in Math., t. 162, 1998 . MR 99k:32069 | Zbl 0964.32028 · Zbl 0964.32028
[5] ARTAL-BARTOLO (E.) , CASSOU-NOGUES (Pi.) , LUENGO VELASCO (I.) . - On polynomials whose fibers are irreducible with no critical points , Math. Ann., t. 299, 1994 , p. 477-490. MR 95g:14016 | Zbl 0803.13009 · Zbl 0803.13009 · doi:10.1007/BF01459795 · eudml:165219
[6] BRYLINSKY (J.L.) , ZUCKER (S.) . - An overview of recent advances in Hodge theory , Encyclopaedia of Math. Sciences, Springer-Verlag, t. 69, 1990 , p. 39-42. MR 91m:14010 | Zbl 0793.14005 · Zbl 0793.14005
[7] DELIGNE (P.) . - Un théorème de finitude pour la monodromie , Progress in Math., Birkhaüser, t. 67, 1987 , p. 1-19. MR 88h:14013 | Zbl 0656.14010 · Zbl 0656.14010
[8] DIMCA (A.) , SAITO (M.) . - Algebraics Gauss-Manin systems , preprint, 1999 .
[9] FOURRIER (L.) . - Topologie d’un polynôme de deux variables complexes au voisinage de l’infini , Ann. Inst. Fourier Grenoble, t. 46, 1996 . Numdam | MR 98e:32066 | Zbl 0855.32018 · Zbl 0855.32018 · doi:10.5802/aif.1527 · numdam:AIF_1996__46_3_645_0 · eudml:75191
[10] FRIEDLAND (S.) . - Monodromy, differential equations and the Jacobian conjecture , preprint, University of Illinois at Chicago, 1998 .
[11] HA (H.V.) . - La formule de Picard-Lefschetz affine , C.R. Acad. Sci. Paris, t. 321, série I, 1995 , p. 747-750. MR 96k:32078 | Zbl 0869.32017 · Zbl 0869.32017
[12] LOOIJENGA (E.J.N.) . - Isolated Singular Points on Complete Intersections , London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, t. 77, 1984 . MR 86a:32021 | Zbl 0552.14002 · Zbl 0552.14002
[13] LE DUNG TRANG , WEBER (C.) . - A geometrical Approach to the Jacobian Conjecture for n = 2 , Kodai Math Journal, t. 17, 1994 . Article | MR 96k:14009 | Zbl 00729227 · Zbl 1128.14301 · doi:10.2996/kmj/1138040028 · minidml.mathdoc.fr
[14] LE DUNG TRANG , WEBER (C.) . - Polynômes à fibres rationnelles et conjecture jacobienne à deux variables , C.R. Acad. Sci. Paris, t. 20, 1995 , p. 581-584. MR 96b:14013 | Zbl 0834.14007 · Zbl 0834.14007
[15] MICHEL (F.) , WEBER (C.) . - On the monodromies of a polynomial map from C2 to C , prépublication, Université P. Sabatier, Toulouse, n^\circ 113, 1998 .
[16] MILNOR (J.) . - Singular points of complex hypersurfaces . - Princeton University Press, 1968 . MR 39 #969 | Zbl 0184.48405 · Zbl 0184.48405
[17] SERRE (J.-P.) . - Représentations linéaires des groupes finis . - Hermann, Paris, 1978 . MR 80f:20001 | Zbl 0407.20003 · Zbl 0407.20003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.